Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Asymptomatic gross hematuria, lower pelvic discomfort, urine incontinence, stomach pain. Cause?

a 60 yr old indian woman, had diarrhea (treated with antibiotic cifran oz 500mg - twice daily for 5 days) .....then 5 days after diarrhea gets cured .. there is a sudden onset of asymptomatic gross hematuria (visible blood with urine, continued for 10-12 hrs) with lower pelvic discomfort , urine incontinence and stomach upset. but no abdominal pain . or fever. i am non diabetic, non smoker, non alcholic. (occasionally suffering from indigestion). never had gross hematuria before. ...following tests were done: USG of lower abdomen : clear. Urine Culture shows : e_coli bacteria KUV X-RAY : clear Routine urine report shows: RBC plenty (prior to medication) ------------------------------------------------------------------------------- ---- the following medicine were given till 5 days ---------- Antibiotic Tablet GLEVO 500mg once daily (bed time) Tablet PAUSE 500 mg (thrice daily for 6 days) Tablet Urispass ----------------------------------------------------------------------------------------------------------------- After 2 days of medication , a routine urine analysis was done, where RBC was 2--3 hpf. ------------------------------------------------------------------------------------------------------------------ after 3 days of medication my gross hematuria symptoms are not present now. ****************** please suggest what caused this gross hematuria ?
Asked On : Sun, 25 Nov 2012
Answers:  2 Views:  363
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
General Surgeon 's  Response
hi, by studying your case history 2 things come to my mind
1. tuberculosis of the bladder
2. urinary bladder malignancy/ ca cervix
also there might be a chance of severe urinary tract infection but your reports are not suggestive.
kindly get a gynaec opinion in person and also evaluate for tuberculosis.
Answered: Tue, 27 Nov 2012
I find this answer helpful
General Surgeon Dr. Suhith G Rao's  Response
hello madam,
Your symptoms may not be attributed to be asymptomatic hematuria since you had pelvic discomfort and urine incontinence.You are 60 year old and i presume you are menopausal.Its common to get infection and inflammation of urinary bladder at this age due to atrophic changes and its called cystitis.However its a good thing that you got yourself well evaluated and soughted out the problem
All the best
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor